Statistique
Modélisation de risques concurrents par un modèle de mélange semi-paramétrique
[Modeling competing risks with a semi-parametric mixture model]
Comptes Rendus. Mathématique, Volume 344 (2007) no. 10, pp. 641-644.

We consider a semi-parametric mixture model for competing risks in right-censored survival data with explanatory variables. We prove strong consistency of estimators of the parameters in this model.

Nous nous intéressons à un modèle de mélange semi-paramétrique proposé dans la littérature pour modéliser des risques concurrents dans un contexte de durées de vie censurées à droite et observées avec des variables explicatives. Nous montrons la convergence forte des estimateurs qui ont été proposés pour estimer les paramètres de ce modèle.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.03.031
Dupuy, Jean-François 1; Escarela, Gabriel 2

1 Laboratoire de Statistique et Probabilités, Université Paul Sabatier, 118, route de Narbonne, 31062 Toulouse, France
2 Departamento de Matemáticas, Universidad Autónoma Metropolitana, Unidad Iztapalapa, Av. San Rafael Atlixco No. 186, Col. Vicentina, C.P. 09340, D.F., Mexique
@article{CRMATH_2007__344_10_641_0,
     author = {Dupuy, Jean-Fran\c{c}ois and Escarela, Gabriel},
     title = {Mod\'elisation de risques concurrents par un mod\`ele de m\'elange semi-param\'etrique},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {641--644},
     publisher = {Elsevier},
     volume = {344},
     number = {10},
     year = {2007},
     doi = {10.1016/j.crma.2007.03.031},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.03.031/}
}
TY  - JOUR
AU  - Dupuy, Jean-François
AU  - Escarela, Gabriel
TI  - Modélisation de risques concurrents par un modèle de mélange semi-paramétrique
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 641
EP  - 644
VL  - 344
IS  - 10
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.03.031/
DO  - 10.1016/j.crma.2007.03.031
LA  - fr
ID  - CRMATH_2007__344_10_641_0
ER  - 
%0 Journal Article
%A Dupuy, Jean-François
%A Escarela, Gabriel
%T Modélisation de risques concurrents par un modèle de mélange semi-paramétrique
%J Comptes Rendus. Mathématique
%D 2007
%P 641-644
%V 344
%N 10
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.03.031/
%R 10.1016/j.crma.2007.03.031
%G fr
%F CRMATH_2007__344_10_641_0
Dupuy, Jean-François; Escarela, Gabriel. Modélisation de risques concurrents par un modèle de mélange semi-paramétrique. Comptes Rendus. Mathématique, Volume 344 (2007) no. 10, pp. 641-644. doi : 10.1016/j.crma.2007.03.031. http://www.numdam.org/articles/10.1016/j.crma.2007.03.031/

[1] Andersen, P.K.; Borgan, O.; Gill, R.D.; Keiding, N. Statistical Models Based on Counting Processes, Springer, 1993

[2] Choi, K.C.; Zhou, X. Large sample properties of mixture models with covariates for competing risks, J. Multivariate Anal., Volume 82 (2002), pp. 331-366

[3] Dupuy, J.-F.; Grama, I.; Mesbah, M. Asymptotic theory for the Cox model with missing time-dependent covariate, Ann. Statist., Volume 34 (2006), pp. 903-924

[4] G. Escarela, R. Bowater, Fitting a semi-parametric mixture model for competing risks in survival data, Comm. Statist. Theory Methods, in press

[5] Ng, S.K.; McLachlan, G.J. An EM-based semi-parametric mixture model approach to the regression analysis of competing risks data, Statist. Med., Volume 22 (2003), pp. 1097-1111

[6] Van der Vaart, A.W.; Wellner, J.A. Weak Convergence and Empirical Processes, Springer, Berlin, 1996

[7] Zeng, D.; Cai, J. Asymptotic results for maximum likelihood estimators in joint analysis of repeated measurements and survival time, Ann. Statist., Volume 33 (2005), pp. 2132-2163

Cited by Sources: